# SDR 20000505AP016

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .5 INCH CRACK AT LEFT WING TRAILING EDGE RIB, FROM AFT END TO RIVET HOLE, JUST FORWARD OF OUTBOARD AILERON OUTBOARD HINGE AREA.  REMOVED DAMAGED ANGLE AND FABRICATED NEW ANGLE, TREATED, PRIMED AND PAINTED.  INSTALLED IAW 51-40-3.  (M)
